Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA

Email: dr.volchenkov@gmail.com

Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania

Email: dumitru.baleanu@gmail.com


Hyers-Ulam and Hyers-Ulam-Rassias Stability of Nonlinear Volterra-Fredholm Integral Equations

Discontinuity, Nonlinearity, and Complexity 11(3) (2022) 515--521 | DOI:10.5890/DNC.2022.09.012

Ahmed A. Hamoud$^{1}$, Nedal M. Mohammed$^{2,3}$

$^{1}$ Department of Mathematics, Taiz University, Taiz-380 015, Yemen

$^{2}$ Department of Computer Science, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, India

$^{3}$ Department of Computer Science \& IT, Taiz University, Taiz-380 015, Yemen

Download Full Text PDF

 

Abstract

Two new stability results, Hyers-Ulam stability and Hyers-Ulam-Rassias stability, of a class Volterra-Fredholm integral equations are presented by using a fixed point theorem in a generalized complete metric space. In addition, for corresponding Volterra-Fredholm integral equations on infinite intervals the Hyers-Ulam-Rassias stability is also obtained.

References

  1. [1]  Ulam, S.M. (1960), Problems in Modern Mathematics, Chapter VI, Science Editions, Wiley, New York.
  2. [2]  Rassias, TH.M. (1978), On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72, 297-300.
  3. [3]  Dawood, L., Hamoud, A., and Mohammed, N. (2020), Laplace discrete decomposition method for solving nonlinear Volterra-Fredholm integro-differential equations, Journal of Mathematics and Computer Science, 21(2), 158-163.
  4. [4]  Hamoud, A. and Ghadle, K. (2018), The approximate solutions of fractional Volterra-Fredholm integro-differential equations by using analytical techniques, Probl. Anal. Issues Anal., 7(25)(1), 41-58.
  5. [5]  Hamoud, A. and Ghadle, K. (2018), Usage of the homotopy analysis method for solving fractional Volterra-Fredholm integro-differential equation of the second kind, Tamkang J. Math., 49(4), 301-315.
  6. [6]  ousa, J.V.D.C. and De Oliveira, E.C. (2018), Ulam-Hyers stability of a nonlinear fractional Volterra integro-differential equation, Appl Math Lett., 81, 50-56.
  7. [7]  Sousa, C.J. and Oliveira, E. (2018), On the Ulam-Hyers-Rassias stability for nonlinear fractional differential equations using the $\Psi$-Hilfer operator, J Fixed Point Theory Appl., 20(3), 96.
  8. [8]  Oliveira, E. and Sousa, C.J. (2018), Ulam-Hyers-Rassias stability for a class of fractional integro-differential equations, Results Math., 73(3), 111.
  9. [9]  Jung, S.M. (2007), A fixed point approach to the stability of a Volterra integral equation, Fixed Point Theory and Applications, 2007(1), 1-9.
  10. [10]  Castro, L.P. and Ramos, A. (2009), Stationary Hyers-Ulam-Rassias stability for a class of nonlinear Volterra integral equations, Banach Journal of Mathematical Analysis, 3(1), 36-43.
  11. [11]  Castro, L.P. and Simoes, A.M. (2018), Hyers-Ulam-Rassias stability of nonlinear integral equations through the Bielecki metric, Math. Methods Appl. Sci., 41(17), 7367-7383.
  12. [12]  Rus, I.A. (2010), Gronwall lemma approach to the Hyers-Ulam-Rassias stability of an integral equation, Springer Optim. Appl., 147-152.
  13. [13]  Bani Issa, M. and Hamoud, A. (2020), Some approximate methods for solving system of nonlinear integral equations, Technology Reports of Kansai University, 62(3), 388-398.
  14. [14]  Hamoud, A., Mohammed, N., and Ghadle, K. (2021), Some powerful techniques for solving nonlinear Volterra-Fredholm integral equations, J. Appl. Nonlinear Dyn., 10(3), 461-469.
  15. [15]  Radu, V. (2003), The fixed point alternative and the stability of functional equations, Fixed Point Theory, 4(1), 91-96.
  16. [16]  Jung, S.M. (2006), Hyers-Ulam stability of linear differential equations of first order. II, Appl. Math. Lett., 19(9), 854-858.
  17. [17]  Miura, T., Miyajima S., and Takahasi, S. (2003), Hyers-Ulam stability of linear differential operator with constant coefficients, Math. Nachr., 258, 90-96.
  18. [18]  Obloza, M. (1997), Connections between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik Nauk.-Dydakt. Prace Mat., 14, 141-146.
  19. [19]  Rassias, TH.M. (2000), On the stability of functional equations and a problem of Ulam, Acta Appl. Math., 62, 23-130.